Probabilistic analysis of an asymptotically optimal solution for the completion time variance problem

Research output: Journal article publicationJournal articleAcademic researchpeer-review

5 Citations (Scopus)

Abstract

A sequence is proposed as a solution to the well-known NP-hard problem. The proposed sequence can be constructed in O(n log n) time. The asymptotical optimality of the sequence is established within the framework of probabilistic analysis.
Original languageEnglish
Pages (from-to)373-398
Number of pages26
JournalNaval Research Logistics
Volume46
Issue number4
DOIs
Publication statusPublished - 1 Jun 1999

ASJC Scopus subject areas

  • Modelling and Simulation
  • Ocean Engineering
  • Management Science and Operations Research

Cite this